# SDR SIMA993421

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Set Screws
- Part number: 12108301
- Condition: Damaged
- Location: Seat 18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XNA - PASSENGER SEAT 18BC FORWARD LOCK DOWN SET SCREWS DAMAGED.  REMOVED AND REPLACED SET SCREWS.  AIRCRAFT RETURNED TO SERVICE.  (M)
